# SDR DXTA2025020602254

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 8,000 hours, 5,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: DOOR HANDLE WILL NOT LATCH CLOSED. UPON ARRIVING AT AIRCRAFT, DOOR OPERATED NORMALLY. REMOVED STEP COVER AND ACCESS PANEL. VISUALLY INSPECTED ALL DOOR LINKAGE, PINS AND BELLCRANKS FOR SECURITY AND OPERATION. REINSTALLED ACCESS PANEL AND ENTRY STEPS . PERFORMED DOOR OPERATIONAL CHECK IAW CE-680A M.M. 52-10-00. OPS CHECK GOOD.
